# SDR UHLA2014031100201

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,777 hours, 9,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Out Of Adjust
- Location: R2 Door Area
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR IS DIFFICULT AND VERY STIFF WHEN DISARMING. INSPECTED AND FOUND R2 AFT FLOOR PLATE OUT OF ADJUSTMENT. ADJUSTED R2 AFT FLOOR PLATE IAW AMM 52-42-00.  OPERATIONALLY CHECKS GOOD AT THIS TIME.
